# SDR GAIA98128

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6821
- Make and model: Boeing 727223
- Aircraft serial: 19496
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, BULB IN EMERGENCY EXIT LIGHT WILL NOT TEST.  REMOVED AND REPLACED LAMP.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
